Translator Disclaimer
February 2022 Nonlinear ξ-Jordan triple *-derivation on prime *-algebras
Fangjuan Zhang
Rocky Mountain J. Math. 52(1): 323-333 (February 2022). DOI: 10.1216/rmj.2022.52.323

Abstract

Let 𝒜 be a prime -algebra and let ξ{0,±1}. We prove that a mapping ϕ:𝒜𝒜 satisfies

ϕ(AξBξC)=ϕ(A)ξBξC+Aξϕ(B)ξC+AξBξϕ(C)

for all A,B,C𝒜 if and only if ϕ is an additive -derivation and ϕ(ξA)=ξϕ(A) for all A𝒜.

Citation

Download Citation

Fangjuan Zhang. "Nonlinear ξ-Jordan triple *-derivation on prime *-algebras." Rocky Mountain J. Math. 52 (1) 323 - 333, February 2022. https://doi.org/10.1216/rmj.2022.52.323

Information

Received: 25 October 2020; Revised: 21 May 2021; Accepted: 26 May 2021; Published: February 2022
First available in Project Euclid: 19 April 2022

Digital Object Identifier: 10.1216/rmj.2022.52.323

Subjects:
Primary: 46J10 , 46L10 , 47B48

Keywords: additive map , Jordan triple derivation , prime *-algebra

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 1 • February 2022
Back to Top